Translator Disclaimer
October 1996 Limit theorem for maximum of standardized U-statistics with an application
Lajos Horváth, Qi-Man Shao
Ann. Statist. 24(5): 2266-2279 (October 1996). DOI: 10.1214/aos/1069362321

Abstract

We show that the maximally selected standardized U-statistic goes in distribution to an infinite sum of weighted chi-square random variables in the degenerate case. The result is applied to the detection of possible changes in the distribution of a sequence observation.

Citation

Download Citation

Lajos Horváth. Qi-Man Shao. "Limit theorem for maximum of standardized U-statistics with an application." Ann. Statist. 24 (5) 2266 - 2279, October 1996. https://doi.org/10.1214/aos/1069362321

Information

Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0903.62044
MathSciNet: MR1421172
Digital Object Identifier: 10.1214/aos/1069362321

Subjects:
Primary: 62G20
Secondary: 60F05, 62G10

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.24 • No. 5 • October 1996
Back to Top